# SDR DLM88031069

- Difficulty date: December 4, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 44,970 hours, 36,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 59359011
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP INBOARD HINGE FITTING DAMAGED AT PIVOT POINT AND PIVOT BOLT IS MISSING NUT AND COTTER PIN.  REPLACED SAME.
